# SDR AALA202208240817

- Difficulty date: August 11, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON LOWER SURFACE OF LEFT HORIZONTAL STABILIZER AT STA 147.90 8 INCHES FROM FRONT SPAR. INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 55-10-2R-11.
